zbMATH — the first resource for mathematics

A logarithmic regularity criterion for 3D Navier-Stokes system in a bounded domain. (English) Zbl 07088748
Summary: This paper proves a logarithmic regularity criterion for 3D Navier-Stokes system in a bounded domain with the Navier-type boundary condition.

35Q30 Navier-Stokes equations
35Q35 PDEs in connection with fluid mechanics
76D05 Navier-Stokes equations for incompressible viscous fluids
Full Text: DOI
[1] Adams, R. A.; Fournier, J. J. F., Sobolev Spaces, Pure and Applied Mathematics 140, Academic Press, New York (2003)
[2] Azzam, J.; Bedrossian, J., Bounded mean oscillation and the uniqueness of active scalar equations, Trans. Am. Math. Soc. 367 (2015), 3095-3118
[3] Veiga, H. Beirão da; Berselli, L. C., Navier-Stokes equations: Green’s matrices, vorticity direction, and regularity up to the boundary, J. Differ. Equations 246 (2009), 597-628
[4] Veiga, H. Beirão da; Crispo, F., Sharp inviscid limit results under Navier type boundary conditions. An \(L^p\) theory, J. Math. Fluid Mech. 12 (2010), 397-411
[5] Bendali, A.; Dominguez, J. M.; Gallic, S., A variational approach for the vector potential formulation of the Stokes and Navier-Stokes problems in three-dimensional domains, J. Math. Anal. Appl. 107 (1985), 537-560
[6] Berselli, L. C., On a regularity criterion for the solutions to the 3D Navier-Stokes equations, Differ. Integral Equ. 15 (2002), 1129-1137
[7] Georgescu, V., Some boundary value problems for differential forms on compact Riemannian manifolds, Ann. Mat. Pura Appl. (4) 122 (1979), 159-198
[8] Giga, Y., Solutions for semilinear parabolic equations in \(L^p\) and regularity of weak solutions of the Navier-Stokes system, J. Differ. Equations 61 (1986), 186-212
[9] He, F.; Ma, C.; Wang, Y., On regularity for the Boussinesq system in a bounded domain, Appl. Math. Comput. 281 (2016), 148-151
[10] Hopf, E., Über die Anfangswertaufgabe für die hydrodynamischen Grundgleichungen, Math. Nachr. 4 (1951), 213-231 German
[11] Huang, T.; Wang, C.; Wen, H., Strong solutions of the compressible nematic liquid crystal flow, J. Differ. Equations 252 (2012), 2222-2265
[12] Kim, H., A blow-up criterion for the nonhomogeneous incompressible Navier-Stokes equations, SIAM J. Math. Anal. 37 (2006), 1417-1434
[13] Leray, J., Sur le mouvement d’un liquide visqueux emplissant l’espace, Acta Math. 63 (1934), 193-248 French \99999JFM99999 60.0726.05
[14] Lions, P.-L., Mathematical Topics in Fluid Mechanics. Vol. 2: Compressible Models, Oxford Lecture Series in Mathematics and Its Applications 10, Clarendon Press, Oxford (1998)
[15] Lunardi, A., Interpolation Theory, Appunti. Scuola Normale Superiore di Pisa (Nuova Serie) 9, Edizioni della Normale, Pisa (2009)
[16] Nakao, K.; Taniuchi, Y., An alternative proof of logarithmically improved Beale-Kato-Majda type extension criteria for smooth solutions to the Navier-Stokes equations, Nonlinear Anal., Theory Methods Appl., Ser. A, Theory Methods 176 (2018), 48-55
[17] Nakao, K.; Taniuchi, Y., Brezis-Gallouet-Wainger type inequalities and blow-up criteria for Navier-Stokes equations in unbounded domains, Commun. Math. Phys. 359 (2018), 951-973
[18] Nirenberg, L., On elliptic partial differential equations, Ann. Sc. Norm. Super. Pisa, Sci. Fis. Mat., III. Ser. 13 (1959), 115-162
[19] Wahl, W. von, Estimating \(\nabla u\) by div \(u\) and curl \(u\), Math. Methods Appl. Sci. 15 (1992), 123-143 \99999DOI99999 10.1002/mma.1670150206 \filbreak
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.